## **ABB CE Form For 2022 ASRM Meeting**

Record contact hours for the scientific programs on **TUESDAY ONLY**. **Florida CE** requires completion of a second form, available at booth 1900. In order to receive American Board of Bioanalysis (ABB) PEER credit, you must complete this form and return it to the AAB/ABB Booth 1900 in the Exhibit Hall before **2:00 p.m., Wednesday, October 26, 2022,** for validation. Forms not returned to the AAB/ABB booth for validation will **not** be accepted.

PEER-A	proved	ASRM Scientific Programs on Tues	sday, October 25, 2022	
Plenary Lecture (2 hrs max) 8:00 a.m10:00 a.m.	Hours	Menopause and Primary Ovarian Insufficiency	Interactive Sessions 1:30 p.m2:30 p.m. (1 hr.)	Hours
□ PLT01 8:00 a.m8:30 a.m. □ PLT02 8:30 a.m9:15 a.m. □ PLT03 9:15 a.m10:00 a.m.	N	OST11-06 12:00 p.m.  Practice Management  OST12-04 11:30 a.m.	☐ The Genetics of a Successful FET: Ultrasound Imaging and PGT-a or Endometrial Gene Profile? ☐ Ovarian Tissue Cryopreservation	
Concurrent Sessions:		□ OST12-06 12:00 p.m.  Pediatric or Adolescent	for Emerging Primary Ovarian Insufficiency: How, When and Why?	
Oral Abstract Sessions		OST13-06 12:00 p.m.	☐ Complex Reproductive Genetics Case Discussions	
10:45 a.m12:15 p.m. (0.25 hr. ea.)  Prize Paper Session 2  OST01-03 11:15 a.m.  Androgen Excess and Polycystic Ovary Syndrome  OST03-03 11:15 a.m.  Early Pregnancy  OST05-06 12:00 p.m.  Genetics (non-PGT)  OST07-03 11:15 a.m.  OST07-06 12:00 p.m.  Imaging and Reproductive Medicine  OST08-04 11:30 a.m.  OST08-05 11:45 a.m.  OST08-06 12:00 p.m.  IVF Outcome Predictors 2  OST09-05 11:45 a.m.  OST09-06 12:00 p.m.  Male Reproduction and Urology 1  OST10-02 11:00 a.m.  OST10-03 11:15 a.m.  OST10-04 11:30 a.m.  OST10-05 11:45 a.m.		Professional Development and Wellness  OST14-03 11:15 a.m. Reproductive Biology: Human Studies OST15-01 10:45 a.m. OST15-02 11:00 a.m. OST15-03 11:15 a.m. OST15-04 11:30 a.m. OST15-05 11:45 a.m. OST15-06 12:00 p.m.  Clinicals (1 hr. max) 11:00 a.m12:00 p.m. CST01 CST02  Roundtables (concurrent) 12:20 p.m1:20 p.m. (1 hr.) RTT01 RTT01 RTT12 RTT09 RTT18 RTT09 RTT18 RTT10 RTT19 RTT11 RTT21	<ul> <li>□ Macroscopic vs Microscopic</li> <li>□ Human Genome Editing: Current State, Future, and Concerns</li> <li>□ Updating Your Toolkit: Fertility Preservation Advocacy, Access and Advancing Mandates for Coverage</li> <li>Symposium (concurrent)</li> <li>1:30 p.m2:45 p.m. (1.25 hrs.)</li> <li>□ The Howard and Georgeanna Jones Symposium on Assisted</li> <li>Reproductive Technology (ART): IVF Lab Benchmarking – Key Performance Indicators for Future Success</li> <li>□ The Society for the Study of Reproduction (SSR) Symposium: Use of Single-Cell RNA Sequencing to Probe Cell Identity &amp; Function and Reveal Tissue Organization</li> <li>□ Gamete and Embryo Donation for the 21st Century</li> <li>□ Strengthening Fertility Education and Awareness Globally: A Joint WHO / ASRM Symposium</li> <li>Plenary Special Presentation</li> <li>3:30 p.m4:15 p.m. (0.75 hr.)</li> <li>□ American Urological Association</li> </ul>	es es
		Contac	(AUA) Bruce Stewart Memorial Lecture: Fertility Preservation in the Male Across the Lifespan: A New Paradigm  Tuesday Max Possible Hours - 6.5 TOTAL HOURS ON THIS PAGE	

Falsification of CE documentation may lead to penalties up to and including revocation of your certification

					_		
Full Name (required)							
Please PRINT							
Email (required)							
Daytime Phone (required)							
I certify that I earned the contact hours claimed above.							
<del></del>	_						
Signature (required)		Da	ite				

MARK YOUR CALENDAR May 2023

> CRB Symposium Las Vegas, Nevada

In order to receive CE credit this Recording Form must receive a validation stamp. Complete this form and return it to the AAB/ABB Booth 1900 in the Exhibit Hall before 2:00 p.m., Wednesday, October 26, 2022, for validation. AAB/ABB will retain the white copy to record PEER credits. Keep the yellow copy for your records.